# SDR DL72S980120

- Difficulty date: December 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 1343
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR STA 1343 BL 0 AFT AIRSTAIR OPENING AFT EDGE LWR SIDE.  REMOVED REPAIR, CHORD ANGLE, NR 2 ENG FIREWALL PNL.  BEGAN DRILLED NEW CHORD AND SKIN.  COMPLETED DRILLING CHORD.  OK TO INST CHORD.  BEGAN INSTALLING CHORD.  FINISHED INSTALLING CHORD.  COMPLIED WITH ERA 363434-14 REV A.
